# SDR DALA2017100207262

- Difficulty date: September 29, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 30,805 hours, 16,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND A FAULT DURING A EMERGENCY LIGHT CHECK.  EPSU BATTERY LEFT, FAULTED ON EPSU 11WL.  R & R THE BATTERY PACK.
